# SDR DALA2023032102141

- Difficulty date: March 17, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N949DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38732
- Aircraft time: 31,314 hours, 10,289 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2675203) DURING INSPECTION FOUND BENT TRACK RBL 14 LOCATED BTW STA 480 TO STA 492.4 AT FWD CARGO COMPARTMENT. PERMANENT REPAIR SECTION CARGO TRACK RBL 14 AND BTW STA 400 TO STA 500A AT FWD CARGO COMPARTMENT WILL BE REPAIRED ANDDOCUMENTED ON ON RC 150/100 RII.
